Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nearly fainted on sunbed, light headed, struggling to breath, heavy, little burned, headache, drowsy

Hi, I ve just been in a stand up sunbed and nearly fainted. I ve been on before but I d go at least once or twice a week. I haven t been on the sunbed for about 3 weeks so I thought I might go back, I usually do 9 or 12 minutes, today I thought ill do 12 and by the time it was 10 minutes I couldn t breath I felt light headed so I got out of the sun he d and couldn t stand up everyone I did I just felt back to the ground, I was satisfied on the floor struggling to breath,I felt heavy and as if I was going to be sick, I hardly got my self together to go home, I also got a little burned. What do you think it was, I am too scared. Now am at home feeling crap, big headache and very drowsy. Please help? Thanks
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello,I have gone through your problem. You did not mention your age,sex,past history of any disease or intake of medication. However,from your presenting complaints,I would suggest you to do following things as soon as possible:
(1) Get Checked your Blood Pressure,pulse rate-(in view of any heart rhythm abnormailties or Hypotension)
(2)Get an ECG done (to check any abnormalities of conduction pathways of heart)
(3)Do a CT scan of Brain (as you mentioned that you are having big headache & feeling drowsy. There may be a possibility of "Sub Dural Hemorrhage" i.e. accumulation of blood under dural layer of brain).
(4)Check your hydration status and urine output (in view of possible dehydration)

Hope,this will help. Thank you.

Dr. Sudipto Modak
Answered: Mon, 4 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor